# SDR SWAA2012122810946

- Difficulty date: December 22, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 50,377 hours, 29,416 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: BAC1506
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL SUPPORT ANGLE IS CRACKED AT ORSS 271.  REMOVED AND REPLACED LEFT WING UPPER T/E PANEL SUPPORT ANGLE AT RSS 271 IAW SRM 51-40-02.
